# SDR CA110118003

- Difficulty date: January 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,721 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misrigged
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO DOOR INDICATION, UNABLE TO CLEAR MSG OR CONFIRM DOOR CLOSED.  DEFERRED IAW MEL.   DOOR RIGGING CHECK CARRIED OUT IAW AMM 52-11-00, AFT DOOR STOPS ADJUSTED.  ACFT PRESSURIZED TO 4.3 PSID ON GRD IND.  NORMAL MEL REMOVED.
